# SDR FDEA202102160384

- Difficulty date: February 16, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 35,428 hours, 19,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: 7012946200
- Condition: Failed
- Location: Door Emer Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  661     52-10  3182      DOOR 1L EMERGENCY OPERATION CYLINDER NITROGEN  BOTTLE WILL NOT TAKE AIR. IT HAS A BLOWN DIAPHRAGM  THAT NEEDS REPLACED PER AMM 52-10-14-03-02.    REPLACED FWD DOOR DAMPER SEALS PERCUSSION MECHANISM DIAPHRAGM. REF. A300-600 M/M 52-10-14-03-2. OPS CHECKS GOOD. THIS CLEARED MEL.
